Journal of Mathematical Physics Volume 6 July-December

New York: American Institute of Physics, 1965. Quarto; G Hardcover; Brown spine with Gold text; Boards strong, some edgewear, some shelfwear, bumping to bottom corner of rear cover, black marks on both covers, slight cocking to spine, otherwise clean; Textblock has Library of Congress ink stamp on front endpaper, Library ink stamp on title page, ink stamp and pencil mark on page 2030, slight age toning, faint marks along fore edge and on some rear pages, otherwise clean; 1016 pp; Ex-Library.

15-491-1320308

FP New Rockville Stock

Price: $100

See all items in S/S Collection
See all items by